• Users Online: 2313
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Partners Subscribe Contacts Login

  Article Access Statistics

Year : 2020 | Volume:  7 | Issue Number:  1 | Page:  59-63


Dental phenotype of multiple impacted supernumerary teeth in Wiedemann–Steiner syndrome
Verma Priyanka, Kapoor Seema, Sait Haseena, Ghosh Sujoy, Gupta Sunita

Number of times this article was viewed 632
Number of times this article has been printed  from the site 36
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal